# SDR 2009FA0000818

- Difficulty date: September 3, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N199CM
- Make and model: Pilats PC1245
- Aircraft serial: 262
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 066031373100
- Part serial: U3714
- Condition: Burned
- Location: Cockpit
- Part time: 1,672 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED STRONG ELECTRICAL BURNING SMELL IN COCKPIT AND MADE EMERGENCY LANDING.  FOUND PILOT HSI DISPLAY MODEL ED551A, SN U3714 TO HAVE A STRONG ODOR OF BURNED ELECTRONICS.  UNIT STILL POWERED UP AND DISPLAYED CORRECTLY.  REMOVED UNIT AND SENT TO MFG FOR ANALYSIS/ REPAIR.  (K)
